# SDR AALA980600

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT PASSENGER SEAT ROW 19 INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP AT PASSENGER SEAT ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
